# SDR AALA202507233555

- Difficulty date: July 21, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 56,007 hours, 28,411 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,  F/A REPORTS F/A FLASHLIGHT AT JUMP SEAT 1 INOPERATIVE.  MAINTENANCE REPLACED INBOARD F/A EMERGENCY FLASHLIGHT IAW AMM 25-65-00.
